# SDR ABXA050220

- Difficulty date: September 1, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 58,928 hours, 62,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617502
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD MAIN FRAME, STA 699, CRACKED AT POINTS G AND J, AFT FLANGE REQUIRED 5935650 REPAIR INSTALLED.  REPAIRED MAIN FRAME AT FS 699 IAW EA 53400120-001-1.
